| Model Number |
ADDRS1P |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
04/05/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced an allergic reaction to a piece of metal used in the implantable pulse generator (ipg).It was also noted by the patient that the implantable pulse generator (ipg) did not have hyperalgesic coating on it.The ipg was explanted and replaced.No further patient complications have been reported as a result of this event.